How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Dr.
Category: Urology
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Urology Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I have pain in my Groin area, the inside of my thigh. Not my

Customer Question

I have pain in my Groin area, the inside of my thigh. Not my testicle but very close. I can't tell if it is a UTI or something else. I have had blood clots in the past.
Submitted: 10 months ago.
Category: Urology
Expert:  Dr. SH replied 10 months ago.

Thank you for your question.
I am Dr. SH and will be helping you out with your concerns.
Can you please mention your age and gender?
Since how long are you having this problem?
Do you have any other medical problems?
Are you on any medications for anything currently?

Can you please let me know if you have any other symtoms like pain or burning in the urine? Fever?

Is the painful area sore to touch?
Please let me know.
Regards

Customer: replied 10 months ago.
55 Male, Not painful to the touch but when I move after sitting for a while or lift my leg for any reason. no other symptoms, no fever. this has been going on for a week but seems to be getting worse in the last day or two. I take Benicar, Allapurinol, Prednisone, vitamin d and Flax seed oil.
Expert:  Dr. SH replied 10 months ago.

I would strongly recommend that you be seen in the emergency.

The reason why I say that is because this could indicate a stress fracture of the femur particularly since you are on prednisone which can cause weakening of your bones.

It could also be a condition called as avascular necrosis which is also something that can happen with prednisone.

I would strongly recommend that you be seen for this ASAP.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards